Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 978736, 13 pages
http://dx.doi.org/10.1155/2010/978736
Research Article

On a Variational Approach to Optimization of Hybrid Mechanical Systems

Departamento de Control Automatico, CINVESTAV, A.P. 14-740, Avenue Instituto Politecnico Nacional No. 2508, 07360 Mexico DF, Mexico

Received 9 December 2009; Accepted 27 May 2010

Academic Editor: Katica R. (Stevanovic) Hedrih

Copyright © 2010 Vadim Azhmyakov and Ruben Velazquez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vadim Azhmyakov and Ruben Velazquez, “On a Variational Approach to Optimization of Hybrid Mechanical Systems,” Mathematical Problems in Engineering, vol. 2010, Article ID 978736, 13 pages, 2010. https://doi.org/10.1155/2010/978736.